MAUDE Adverse Event Report: NIPRO CORPORATION (ODATE) NIPRO DIALYZER ELISIO-H (PP)

NIPRO CORPORATION (ODATE) NIPRO DIALYZER ELISIO-H (PP)
Model Number DD+ELISIO-25H
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Itching Sensation (1943); Local Reaction (2035); Increased Sensitivity (2065)
Date of Event 06/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
During dialysis treatment, the patient complained of itchiness, redness was noticed at the back of her neck (2x2 cm).The facility administrator mentioned that maybe the reaction was from the new shirt the patient was wearing.Patient was able to complete the treatment, but when the patient reached home, the patient stated the itchiness worsened and noticed more redness on multiple areas.Dialysis treatment order: patient dialyzed 3.5 hrs, bfr = 500, dfr = 800.Heparin with 1000 units bolus and 1000 units/hr stop 1 hr before end of treatment.Meds administered: hectorol 1 mg and iron 125 mg (has been given these medications before without issues).Additional information received 6/19/2019: patient is doing good now with the elisio dialyzer, the staff is now priming with 1.5 l of saline and patient has not had any reactions during treatment.
 
Event or Problem Description
During dialysis treatment, the patient complained of itchiness, redness was noticed at the back of her neck (2x2 cm).The facility administrator mentioned that maybe the reaction was from the new shirt the patient was wearing.Patient was able to complete the treatment, but when the patient reached home, the patient stated the itchiness worsened and noticed more redness on multiple areas.Dialysis treatment order: patient dialyzed 3.5 hrs, bfr = 500, dfr = 800.Heparin with 1000 units bolus and 1000 units/hr stop 1 hr before end of treatment.Meds administered: hectorol 1 mg and iron 125 mg (has been given these medications before without issues).Additional information received 6/19/19: patient is doing good now with the elisio dialyzer, the staff is now priming with 1.5 l of saline and patient has not had any reactions during treatment.
 
Additional Manufacturer Narrative
Investigation report is on retained samples only.(b)(4).

Brand Name
NIPRO DIALYZER ELISIO-H (PP)
Common Device Name
DIALYZER
Manufacturer (Section D)
NIPRO CORPORATION (ODATE)
8-7 hanuki-yachi, nilda-aza
ohdate-shi, akita, 01857 94
JA  0185794
MDR Report Key8750934
Report Number9610987-2019-00005
Device Sequence Number2398219
Product Code KDI
UDI-Device Identifier00383790007139
UDI-Public00383790007139
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K140191
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
Report Date (Section F) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberDD+ELISIO-25H
Device Lot Number18L27E
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/06/2019
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer07/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2019
Supplement Date Received by Manufacturer06/07/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA07/01/2019